# SDR SWIA200514507

- Difficulty date: January 26, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 19,751 hours, 29,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROW 2 & 5 INOPERATIVE.  REPLACED BLOWN FUSE AND REPAIRED WIRES.  OPERATIONAL CHECK GOOD.
